Alert archive / Oregon / Wind Advisories in 2009
Wind Advisory 13, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Feb 21, 2009, 2:56 PM PST for Union County, Oregon. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2009, 2:56 PM PST (22:56 UTC)
- Expired
- Feb 22, 2009, 12:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 10.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 212256 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 256 PM PST SAT FEB 21 2009 ORZ049-220700- /O.NEW.KPDT.WI.Y.0013.090221T2256Z-090222T2000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 256 PM PST SAT FEB 21 2009 ...WIND ADVISORY IN EFFECT UNTIL 12 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST SUNDAY. SOUTH WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY TONIGHT AND SUNDAY MORNING. THIS INCLUDES AREAS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYONS AND THE TOWN OF UNION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ504-220500- /O.EXT.KPDT.ZF.Y.0009.000000T0000Z-090222T0500Z/ NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY 256 PM PST SAT FEB 21 2009 ...FREEZING FOG ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE FREEZING FOG ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. DENSE FREEZING FOG CONTINUES TO BLANKET NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES...INCLUDING THE TOWN OF CONDON. THE FREEZING FOG ADVISORY HAS BEEN EXTENDED UNTIL 9 PM THIS EVENING. A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS WITH TEMPERATURES AT OR BELOW FREEZING. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. ALSO...BE ALERT FOR ICE FORMING ON ROADWAYS...BRIDGES AND OVERPASSES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
4 follow-up statements
000 WWUS76 KPDT 220454 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 854 PM PST SAT FEB 21 2009 ORZ504-221300- /O.EXT.KPDT.ZF.Y.0009.000000T0000Z-090222T1300Z/ NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY 854 PM PST SAT FEB 21 2009 ...FREEZING FOG ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY... THE FREEZING FOG ADVISORY IS NOW IN EFFECT UNTIL 5 AM PST SUNDAY. DENSE FREEZING FOG CONTINUES TO BLANKET NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES...INCLUDING THE TOWN OF CONDON. THE FREEZING FOG ADVISORY HAS BEEN EXTENDED UNTIL 5 AM SUNDAY MORNING. A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS WITH TEMPERATURES AT OR BELOW FREEZING. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. ALSO...BE ALERT FOR ICE FORMING ON ROADWAYS...BRIDGES AND OVERPASSES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-221300- /O.CON.KPDT.WI.Y.0013.000000T0000Z-090222T2000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 854 PM PST SAT FEB 21 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. SOUTH WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY TONIGHT AND SUNDAY MORNING. THIS INCLUDES AREAS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYONS AND THE TOWN OF UNION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 221201 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 401 AM PST SUN FEB 22 2009 ORZ504-221800- /O.EXT.KPDT.ZF.Y.0009.000000T0000Z-090222T1800Z/ NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY 401 AM PST SUN FEB 22 2009 ...FREEZING FOG ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... THE FREEZING FOG ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. DENSE FREEZING FOG CONTINUES TO BLANKET NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES...INCLUDING THE TOWN OF CONDON. THE FREEZING FOG ADVISORY HAS BEEN EXTENDED UNTIL 10 AM SUNDAY MORNING. A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS WITH TEMPERATURES AT OR BELOW FREEZING. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. ALSO...BE ALERT FOR ICE FORMING ON ROADWAYS...BRIDGES AND OVERPASSES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-221800- /O.CON.KPDT.WI.Y.0013.000000T0000Z-090222T2000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 401 AM PST SUN FEB 22 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. SOUTH WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY TONIGHT AND SUNDAY MORNING. THIS INCLUDES AREAS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYONS AND THE TOWN OF UNION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 221554 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 754 AM PST SUN FEB 22 2009 ORZ504-221700- /O.CAN.KPDT.ZF.Y.0009.000000T0000Z-090222T1800Z/ NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY 754 AM PST SUN FEB 22 2009 ...FREEZING FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE FREEZING FOG ADVISORY. FREEZING FOG IS NO LONGER A CONCERN IN NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES. HOWEVER...FREEZING RAIN HAS DEVELOPED IN THIS AREA AND A FREEZING RAIN ADVISORY IS IN EFFECT. $$ ORZ049-222000- /O.CON.KPDT.WI.Y.0013.000000T0000Z-090222T2000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 754 AM PST SUN FEB 22 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. SOUTH WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY THROUGH NOON TODAY. THIS INCLUDES AREAS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYONS AND THE TOWN OF UNION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 221947 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1147 AM PST SUN FEB 22 2009 ORZ049-222100- /O.EXP.KPDT.WI.Y.0013.000000T0000Z-090222T2000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 1147 AM PST SUN FEB 22 2009 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. WINDS HAVE DECREASED TO 20 TO 30 MPH IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 21, 2:10 PM PST, 46 minutes earlier.
Area forecast discussion, Feb 21, 2:10 PM PST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
210 PM PST SAT FEB 21 2009
.SHORT TERM...TONIGHT THROUGH TUESDAY. STRATUS CLOUDS AND PATCHY FOG
AND FREEZING FOG CONTINUE TO COVER THE COLUMBIA BASIN AND NORTH
CENTRAL OREGON WITH LITTLE SIGNS OF LIFTING OR BREAKING APART
DESPITE THE INCREASING MID LEVEL CLOUDS. IN FACT...THE WEAK
SYNOPTIC LIFT HAS BROUGHT FLURRIES TO THE AREA. WILL MENTION
FLURRIES AND DRIZZLE IN THE EVENING FORECAST FOR THOSE AREAS UNDER
THE LOW CLOUDS. WILL EXTEND THE FREEZING FOG ADVISORY UNTIL 9 PM
FOR SOUTHERN WHEELER AND NORTHERN GILLIAM COUNTIES AS THE CONDON
AREA CONTINUES TO OBSERVE DENSE FREEZING FOG. THE APPROACH OF A MID
LEVEL WAVE SHOULD HELP TO MIX THE STRATUS AND FOG WITH IMPROVING
CONDITIONS OVERNIGHT. THE WARM AIR ADVECTION ASSOCIATED WITH THE
APPROACHING WAVE WILL HELP TO INCREASE SNOW LEVELS OVERNIGHT.
HOWEVER...COLD AIR REMAINS TRAPPED ALONG THE EAST SLOPES OF THE
NORTHERN OREGON AND SOUTHERN WASHINGTON CASCADES AS WELL AS THE
CONDON AREA. THERE COULD BE SOME LIGHT FREEZING DRIZZLE OR FREEZING
RAIN IN THESE AREAS BEFORE CHANGING TO RAIN. WILL INCLUDE A SLIGHT
CHANCE IN THE FORECAST. IF FREEZING PRECIPITATION SHOULD
OCCUR...BELIEVE ICE ACCUMULATIONS WILL BE LIGHT. ANOTHER WEATHER
CONCERN TONIGHT WILL BE THE VERY WINDY CONDITIONS IN THE GRANDE
RONDE VALLEY SOUTH OF LA GRANDE. A TIGHT PRESSURE GRADIENT WILL SET
UP EAST OF THE BLUE MOUNTAINS...PROVIDING STRONG WINDS THROUGH LADD
AND PYLES CANYONS. WILL ISSUE A WIND ADVISORY IN THE AFTERNOON
PACKAGE THAT WILL BE IN EFFECT UNTIL 12 PM SUNDAY.
A LARGE UPPER LOW WILL REMAIN OFFSHORE THROUGH MONDAY NIGHT AND WILL
CONTINUE TO SEND A SERIES OF WAVES ACROSS WA/OR UNDER A MOIST SW
FLOW ALOFT. SNOW LEVELS WILL REMAIN HIGH DURING THIS TIME...WITH
PRECIPITATION FALLING AS RAIN OVER MOST OF THE AREA. I DO NOT
FORESEE ANY HYDROLOGICAL CONCERNS BUT THERE COULD BE SOME RISES
ALONG AREA RIVERS AND STREAMS. THE UPPER LOW WILL TRAVERSE EASTWARD
ON TUESDAY WITH SNOW LEVELS LOWERING BACK DOWN TO AROUND 3000 FEET.
THE AIR MASS WILL DESTABILIZE ON TUESDAY...AND THERE COULD BE
LOCALLY HEAVY SNOW SHOWERS OVER THE MOUNTAINS. JOHNSON
.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...MODELS SHOW GOOD
AGREEMENT IN OVERALL LONG WAVE PATTERN OF A TROUGH OFF THE WEST
COAST...BUT SHOW TYPICAL DIFFERENCES ON TIMING AND STRENGTH OF
INDIVIDUAL SHORT WAVES. THE GFS HAS A LOW MOVING SLOWLY SOUTHEAST
TUESDAY NIGHT THROUGH THURSDAY WHILE THE ECMWF HAS THE LOW DRIFTING
SLOWLY EAST TOWARDS VANCOUVER ISLAND. BOTH MODELS HAVE SURGES OF
MOISTURE AHEAD OF THE LOW THAT WILL BRING PRECIPITATION TO EASTERN
WASHINGTON AND OREGON. THE MODELS INDICATE SOME RAIN SHADOWING
EFFECT IN THE LOWER COLUMBIA BASIN SO LIMITED POPS THERE TO SLIGHT
CHANCE. THURSDAY NIGHT THE LOW WILL MOVE INLAND...INCREASING THE
POPS OVER THE AREA. CONSIDERED ADDING THUNDERSTORMS TO THURSDAY
FORECAST BASED ON GFS INSTABILITY...BUT DECIDED NOT TO DO SO SINCE
THE LOW AND ASSOCIATED COLD POOL ALOFT DOES NOT MOVE IN UNTIL
THURSDAY NIGHT. THIS MEANS THE DAYTIME HEATING AND COLD POOL ARRIVAL
ARE OFFSET WITH LAPSE RATES THAT ARE NOT STEEP ENOUGH WITH MARGINAL
LIS AND CAPE. FRIDAY AND SATURDAY BOTH MODELS SHOW TOO MUCH RUN TO
RUN INCONSISTENCY TO HAVE HIGH CONFIDENCE IN TIMING/STRENGTH OF THE
SHORT WAVE DISTURBANCES SO KEPT CHANCE POPS ACROSS THE AREA.
COONFIELD
&&
.AVIATION...18Z TAFS...HIGH PRESSURE WILL PUSH OFF TO THE EAST LATER
THIS EVENING. ALL TAF SITES WILL BE DEALING WITH LOW CIGS AND
MODERATE TO LOW VISIBILITIES OVER THE NEXT 24 HOURS...EXCEPT KPSC IS
ONLY EXPECTED TO HAVE LOW CIGS WITH VISIBILITIES GREATER THAN 6SM.
SOME MID LEVEL CLOUDS ARE BEGINNING TO PUSH IN WITH THE SYSTEM OFF
SHORE. DONT EXPECT MUCH OF THESE LOW CLOUDS TO GO ANYWHERE FOR THE
NEXT 12 HOURS...SO EXPECT MVFR/IFR CONDITIONS TO PERSIST OVER THE
NEXT 12 TO 24 HOURS. LIFR CONDITIONS ARE EXPECTED TO CONTINUE AT
KPDT...KRDM...AND KALW OVER THE NEXT 6 TO 12 HOURS DUE TO CIGS BELOW
500 FT. AS THE UPPER LEVEL LOW MOVES CLOSER OVERNIGHT HOPEFULLY WILL
MIX SOME OF THESE LOW CLOUDS OUT...AND THE CHANCE FOR RAIN SHOWERS
CAN BE EXPECTED IN THE LAST 12 TO 18 HOURS OF THE TAF PERIOD. WEBER
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 32 49 35 50 / 20 30 60 60
ALW 33 47 37 51 / 10 30 50 60
PSC 30 48 36 51 / 10 20 50 60
YKM 31 49 34 48 / 20 30 60 60
HRI 31 49 36 52 / 10 30 60 60
ELN 30 46 33 45 / 20 30 60 60
RDM 33 49 32 48 / 50 60 60 60
LGD 31 47 35 47 / 20 30 60 70
GCD 31 49 36 50 / 30 50 60 70
DLS 34 49 37 49 / 50 60 60 70
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FREEZING FOG ADVISORY UNTIL 9 PM PST THIS EVENING FOR ORZ504.
WIND ADVISORY UNTIL 12 PM PST SUNDAY FOR ORZ049.
WA...NONE.
&&
TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
85/76/89Hazardous weather outlook, Feb 21, 2:35 PM PST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
235 PM PST SAT FEB 21 2009
UPDATED FOR WIND ADVISORY IN THE GRANDE RONDE VALLEY
ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-221415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
235 PM PST SAT FEB 21 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...REST OF TODAY AND TONIGHT
FREEZING DENSE FOG
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES
STRONG WIND
GRANDE RONDE VALLEY
LOW CLOUDS AND PATCHY FOG WILL CONTINUE TO BLANKET THE COLUMBIA
BASIN AND THE COLUMBIA DESCHUTES PLATEAU THIS AFTERNOON. IN THE
CONDON AND FOSSIL AREAS...DENSE FREEZING FOG IS EXPECTED AND THE
FREEZING FOG ADVISORY HAS BEEN EXTENDED UNTIL 9 PM THIS EVENING. FOR
DETAILS...SEE THE NWS PRODUCT...PDXNPWPDT.
WINDS IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY WILL BE
SUSTAINED AT 25 TO 35 MPH TONIGHT THROUGH SUNDAY MORNING. A WIND
ADVISORY HAS BEEN ISSUED FOR THIS AREA. DETAILS CAN BE BE FOUND IN
THE NWS PRODUCT...PDXNPWPDT.
PRECIPITATION WILL SPREAD JUST EAST OF THE CASCADE RANGE
TONIGHT...BRINGING LIGHT RAIN TO CENTRAL AND NORTH CENTRAL OREGON
AND THE EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES. LIGHT
FREEZING DRIZZLE OR FREEZING RAIN MAY ALSO DEVELOP ALONG THE
WASHINGTON CASCADE EAST SLOPES AND NORTH CENTRAL OREGON...INCLUDING
THE CONDON AREA...OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
STRONG WIND SUNDAY
GRANDE RONDE VALLEY
THE WIND ADVISORY FOR THE GRANDE RONDE VALLEY IS IN EFFECT UNTIL 12
PM PST SUNDAY. FOR DETAILS...REFER TO THE PRODUCT...PDXNPWPDT.
A STRONG UPPER LOW PRESSURE SYSTEM OFF THE COAST WILL SEND SURGES OF
ENERGY ACROSS THE REGION ON SUNDAY THROUGH MONDAY. A WESTERLY FLOW
DEVELOPS BEHIND THIS UPPER LOW...WITH MOISTURE CONTINUING TO STREAM
ACROSS THE REGION THROUGH THE END OF THE WEEK. A COLD FRONT WILL
DROP DOWN OUT OF BRITISH COLUMBIA AND MOVE ACROSS THE FORECAST AREA
BRING A CHANCE OR PRECIPITATION ON WEDNESDAY AND WEDNESDAY NIGHT AND
COOLER TEMPERATURES ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 10:34 PM PST | Freezing Fog Advisory | PDT | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.